Bulletin of the American Mathematical Society

Infinite loop maps and the complex $J$-homomorphism

Victor Snaith

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 3 (1976), 508-510.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537922

Mathematical Reviews number (MathSciNet)
MR0410741

Zentralblatt MATH identifier
0323.55026

Subjects
Primary: 55E50 55F25
Secondary: 55D35 55B20

Citation

Snaith, Victor. Infinite loop maps and the complex $J$-homomorphism. Bull. Amer. Math. Soc. 82 (1976), no. 3, 508--510. https://projecteuclid.org/euclid.bams/1183537922


Export citation

References

  • 1. D. W. Anderson, Simplicial K-theory and generalized cohomology theories (to appear).
  • 2. J. C. Becker and D. H. Gottlieb, The transfer map and fibre bundles, Topology 14 (1975), 1-12.
  • 3. D. S. Kahn and S. B. Priddy, Applications of the transfer to stable homotopy theory, Bull. Amer. Math. Soc. 78 (1972), 981-987. MR 46 #8220.
  • 4. I. Madsen, V. Snaith and J. Tornehave, Homomorphisms of spectra and bundle theories, Aarhus Univ. Preprint Ser., no. 31, 1974/75.
  • 5. D. G. Quillen, The Adams conjecture, Topology 10 (1971), 67-80. MR 43 #5525.
  • 6. R. M. Seymour, Vector bundles invariant under the Adams operations, Quart. J. Math. Oxford Ser. (2) (1974), 395-414.
  • 7. V. P. Snaith, The complex J-homomorphism. I, II, Proc. London Math. Soc. (to appear).
  • 8. D. Sullivan, Genetics of homotopy theory and the Adams conjecture, Ann. of Math. (2) 100 (1974), 1-80.
  • 9. J. Tornehave, The splitting of spherical fibration theory at odd primes, Aarhus Univ. Preprint Ser., no. 28, 1972/1973.